MathSciNet Relay Station
MathSciNet bibliographic data
MR2474540 60K25 (35R60 49L25 60G40 93E20)
Budhiraja, Amarjit; Ross, Kevin Optimal stopping and free boundary characterizations for some Brownian control problems. Ann. Appl. Probab. 18 (2008), no. 6, 2367–2391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement